BibTeX record journals/isci/PasekaR09

download as .bib file

@article{DBLP:journals/isci/PasekaR09,
  author    = {Jan Paseka and
               Zdenka Riecanov{\'{a}}},
  title     = {Isomorphism theorems on generalized effect algebras based on atoms},
  journal   = {Inf. Sci.},
  volume    = {179},
  number    = {5},
  pages     = {521--528},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.ins.2008.08.016},
  doi       = {10.1016/j.ins.2008.08.016},
  timestamp = {Mon, 15 Jun 2020 16:53:38 +0200},
  biburl    = {https://dblp.org/rec/journals/isci/PasekaR09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics